MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Model Number 1012580-26
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation determined the reported failure to advance appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.The 2.8 x 16 mm graftmaster system referenced will be filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that the graftmaster stent delivery system (sds) was used to treat a perforation caused by an unspecified device.The graftmaster sds was advanced into the patient anatomy; however, difficulty was met due to the patient anatomy and the deliverability of the device.The 2.8 x 16 mm graftmaster could not be advanced completely across the perforation.The stent was deployed; however, the perforation was only partially sealed.A second graftmaster sds, a 2.8 x 26 mm, was advanced; however, this device was unable to cross due to the patient anatomy and the deliverability of the device.The device was removed without difficulty.Additional balloon dilatation was performed to seal the perforation.Post procedure, the patient was in stable condition.No additional information was provided.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key12178543
Report Number2024168-2021-06127
Device Sequence Number19240425
Product Code MAF
UDI-Device Identifier08717648176364
UDI-Public08717648176364
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number1012580-26
Device Catalogue Number1012580-26
Device Lot Number9112641
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2021
Initial Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient Weight88